Approximate solution for the nonlinear model of diffusion and reaction in porous catalysts by the decomposition method

  1. Lookup NU author(s)
  2. Professor Yaping Sun
  3. Dr Shibin Liu
Author(s)Sun Y-P, Liu S-B, Keith S
Publication type Article
JournalChemical Engineering Journal
Year2004
Volume102
Issue1
Pages1-10
ISSN (print)1385-8947
ISSN (electronic)1873-3212
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherElsevier BV
URLhttp://dx.doi.org/10.1016/S1385-8947(03)00060-3
DOI10.1016/S1385-8947(03)00060-3
Actions    Link to this publication
Share